On involutive division on monoids

We consider an arbitrary monoid ?, on which an involutive division is introduced, and the set of all its finite subsets Set?. Division is considered as a mapping ∶ Set? × ?, whose image ?(?,?) is the set of divisors of in ?. The properties of division and involutive division are defined axiomatically. Involutive division was introduced in accordance with the definition of involutive monomial division, introduced by V.P. Gerdt and Yu.A. Blinkov. New notation is proposed that provides brief but explicit allowance for the dependence of division on the Set? element. The theory of involutive completion (closures) of sets is presented for arbitrary monoids, necessary and sufficient conditions for completeness (closedness) - for monoids generated by a finite set ?. The analogy between this theory and the theory of completely continuous operators is emphasized. In the last section, we discuss the possibility of solving the problem of replenishing a given set by successively expanding the original domain and its connection with the axioms used in the definition of division. All results are illustrated with examples of Thomas monomial division.

Рассматривается произвольный моноид ?, на котором введено инволютивное деление, и множество всех его конечных подмножеств Set?. Деление рассматривается как отображение ∶ Set? × ?, образ которого ?(?,?) - множество делителей в ?. Свойства деления и инволютивного деления задаются аксиоматически. Понятия инволютивного деления введено в соответствии с определением инволютивного мономиального деления, введённым В.П. Гердтом и Ю.А. Блинковым. Предложен ряд новых обозначений, позволяющих коротко, но явно учитывать зависимость деления от элемента Set?. Теория инволютивного пополнения (замыкания) множеств изложена для произвольных моноидов, необходимые и достаточные условия полноты (замкнутости) - для моноидов, порождённых конечным множеством ?. Подчёркнута аналогия между этой теорией и теорией вполне непрерывных операторов. В последнем разделе обсуждена возможность решения задачи о пополнении заданного множества путём последовательного расширения исходной области и её связь с аксиомами, используемыми в определении деления. Все результаты проиллюстрированы примерами о мономиальном делении Томаса.

Authors
Publisher
Федеральное государственное автономное образовательное учреждение высшего образования Российский университет дружбы народов (РУДН)
Number of issue
4
Language
English
Pages
387-398
Status
Published
Volume
29
Year
2021
Organizations
  • 1 Peoples’ Friendship University of Russia (RUDN University)
  • 2 Joint Institute for Nuclear Research
Keywords
Involutive monomial division; Gröbner basis; инволютивное мономиальное деление; базис Грёбнера
Date of creation
16.12.2021
Date of change
16.12.2021
Short link
https://repository.rudn.ru/en/records/article/record/82380/
Share

Other records

Edneral V.F.
Discrete and Continuous Models and Applied Computational Science. Федеральное государственное автономное образовательное учреждение высшего образования Российский университет дружбы народов (РУДН). Vol. 29. 2021. P. 306-336